×

zbMATH — the first resource for mathematics

Cohomology of line bundles on G/B. (English) Zbl 0338.14017

MSC:
14M15 Grassmannians, Schubert varieties, flag manifolds
14L99 Algebraic groups
20G10 Cohomology theory for linear algebraic groups
14F25 Classical real and complex (co)homology in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. BOREL , Linear Algebraic Groups , W. A. Benjamin, New York, 1969 . MR 40 #4273 | Zbl 0186.33201 · Zbl 0186.33201
[2] A. BOREL , Introduction aux groupes arithmétiques , Publications de l’Institut Mathématique de l’Université de Strasbourg, vol. 15, Hermann, Paris, 1969 . MR 39 #5577 | Zbl 0186.33202 · Zbl 0186.33202
[3] A. BOREL et J. TITS , Groupes réductifs (Publ. Math. I. H. E. S., vol. 27, 1965 , p. 55-150). Numdam | MR 34 #7527 | Zbl 0145.17402 · Zbl 0145.17402 · doi:10.1007/BF02684375 · numdam:PMIHES_1965__27__55_0 · eudml:103858
[4] A. BOREL et J. TITS , Compléments à l’article ”Groups réductifs” (Publ. Math. I. H. E. S., vol. 41, 1972 , p. 253-276). Numdam | MR 47 #3556 | Zbl 0254.14018 · Zbl 0254.14018 · doi:10.1007/BF02715545 · numdam:PMIHES_1972__41__253_0 · eudml:103917
[5] R. BOTT , Homogeneous vector bundles (Ann. of Math., series (2), vol. 66, 1957 , p. 203-248). MR 19,681d | Zbl 0094.35701 · Zbl 0094.35701 · doi:10.2307/1969996
[6] N. BOURBAKI , Groupes et algèbres de Lie , chapitres 4, 5 et 6, Hermann, Paris, 1968 . Zbl 0186.33001 · Zbl 0186.33001
[7] C. C. CHEVALLEY , Classification de groupes de Lie algébriques (Séminaire, 1956-1958, Secrétariat mathématique, 11, rue Pierre-Curie, Paris, 1958 ). Numdam | Zbl 0092.26301 · Zbl 0092.26301 · www.numdam.org · www.numdam.org
[8] C. C. CHEVALLEY , Sur les décompositions cellulaires des espaces G/B (manuscrit non publié), Circa, 1958 . · Zbl 0824.14042
[9] M. DEMAZURE , The case of the group G2, Appendix to ”Adeles and Algebraic Groups” (Lectures by ANDRÉ WEIL, The Institute for Advanced Study, Princeton, New Jersey, 1961 ).
[10] M. DEMAZURE , Une démonstration algébrique d’un théorème de Bott (Inventiones Math., vol. 5, 1968 , p. 349-356). MR 37 #4831 | Zbl 0204.54102 · Zbl 0204.54102 · doi:10.1007/BF01389781 · eudml:141926
[11] M. DEMAZURE , Sur la formule des caractères de H. Weyl (Inventiones Math., vol. 9, 1970 , p. 249-252). MR 44 #5321 | Zbl 0189.21403 · Zbl 0189.21403 · doi:10.1007/BF01404328 · eudml:142010
[12] M. DEMAZURE , Désingularisation des variétés de Schubert généralisées (Ann. Sc. Éc. Norm. Sup., t. 7, 1974 , p. 53-88). Numdam | MR 50 #7174 | Zbl 0312.14009 · Zbl 0312.14009 · numdam:ASENS_1974_4_7_1_53_0 · eudml:81930
[13] M. DEMAZURE et A. GROTHENDIECK , Schémas en Groupes III (SGA 3), Lecture Notes in Mathematics, n^\circ 153, Springer-Verlag, 1970 . MR 43 #223a | Zbl 0212.52810 · Zbl 0212.52810 · doi:10.1007/BFb0059027
[14] M. HOCHSTER , Grassmannians and their Schubert varieties are arithmetically Cohen-Macaulay (J. Algebra, vol. 25, 1973 , p. 40-57). MR 47 #3383 | Zbl 0256.14024 · Zbl 0256.14024 · doi:10.1016/0021-8693(73)90074-4
[15] J.-I. IGUSA , On certain representations of semi-simple algebraic groups and the arithmatic of the corresponding invariants (1) (Inventiones Math., vol. 12, 1971 , p. 62-94). MR 45 #6823 | Zbl 0206.23902 · Zbl 0206.23902 · doi:10.1007/BF01389828 · eudml:142067
[16] G. KEMPF , Schubert methods with an application to algebraic curves (Stichting mathematisch centrum, Amsterdam, 1971 ). Zbl 0223.14018 · Zbl 0223.14018
[17] B. KOSTANT , Lie algebra cohomology and the generalised Borel-Weil theorem (Ann. of Math., vol. 74, 1961 , p. 329-387). MR 26 #265 | Zbl 0134.03501 · Zbl 0134.03501 · doi:10.2307/1970237
[18] D. LAKSOV , The arithmetic Cohen-Macaulay character of Schubert schemes (Acta Mathematica, vol. 129, 1972 , p. 1-9). Zbl 0233.14012 · Zbl 0233.14012 · doi:10.1007/BF02392211
[19] D. MUMFORD , Abelian Varieties , Oxford University Press, Bombay, 1970 . MR 44 #219 | Zbl 0223.14022 · Zbl 0223.14022
[20] C. MUSILI , Postulation formula for Schubert varieties (J. Indian Math. Soc., vol. 36, 1972 , p. 143-171). MR 48 #8515 | Zbl 0277.14021 · Zbl 0277.14021
[21] J.-P. SERRE , Algèbres de Lie semi-simples complexes , W. A. Benjamin, New York, 1966 . MR 35 #6721 | Zbl 0144.02105 · Zbl 0144.02105
[22] C. S. SESHADRI , Quotient spaces modulo reductive groups (Ann. of Math., vol. 95, 1972 , p. 511-556). MR 46 #9044 | Zbl 0241.14024 · Zbl 0241.14024 · doi:10.2307/1970870
[23] R. STEINBERG , Lectures on Chevalley groups , Lecture Notes in Mathematics, Yale University, New Haven, Conn., 1967 . · Zbl 0164.34302
[24] J. TITS , Classification of semi-simple algebraic groups , Proceeding Symposia in Pure Math., vol. 9, 1966 , p. 33-62. MR 37 #309 | Zbl 0238.20052 · Zbl 0238.20052
[25] Groupes algébriques linéaires , Exposé 5 (Séminaire Heidelberg, Strasbourg, 1965 - 1966 , Publication I. R. M. A., Strasbourg, n^\circ 2, 1967 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.